# SDR AALA202405247068

- Difficulty date: May 18, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,336 hours, 33,821 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK ON EMERGENCY EXIT DOOR 834 PLATE IN PASSENGER CABIN. REPLACED PLATE IN EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN PER AMM 52-21-11-000-002-A.
